# SDR USAA2010101192246

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 3,275 hours, 1,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0327
- Condition: Low Pressure
- Location: L4 Door
- Part time: 3,275 hours, 1,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1687 - CLT-FLL - EMERGENCY EGRESS SYSTEM - L4 EMERGENCY CYLINDER ACCUMULATOR LOW PRESSURE.  SERVICED L4 EMERGENCY CYLINDER ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00-114-001
